# SDR SWIA202163049

- Difficulty date: September 24, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM 7321 - L/H FWD FUSELAGE 1.3" AFT OF FS235 AND 1" ABOVE STRINGER 21L HAS DENT WITH GOUGE DAMAGE. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.     (C-CHECK RO 12/07/2021)    PERFORMED REO 670-53-11-1748 REV -- DATED 2021-11-08 DOUBLER REPAIR AT LH FWD FS235 AT STR 21L. PRESSURE CHECK GOOD, COMPLIED WITH TASK CARD 51-900-1002-SKY.
